# SDR DXTA201802220621

- Difficulty date: February 22, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800062
- Aircraft time: 10,773 hours, 7,203 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22066101
- Part serial: 662
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR IN THE COCKPIT, DURING CLIMB THRU 18,000 FT,  A STRONG EXHAUST, OIL ODOR FILLED THE AIRPLANE. THE ODOR LASTED A FEW MINUTES AND CAME AND WENT THRU DURATION OF SHORT FLIGHT. APU WAS OFF. WHEN APU WAS STARTED ON THE GROUND THERE WAS A SURGING AND CYCLING NOISE POSSIBLY FROM ACM OUTSIDE AIRCRAFT AND A KNOCKING NOISE FROM AFT CLOSET INSIDE AIRCRAFT.  REMOVED AND REPLACED THE ACM IAW MM 21-51-00,  OPS CHECKED NORMAL. REMOVED AND REPLACED THE WATER SEPARATOR IAW MM 21-21-003, OPS CHECKED NORMAL.
